If you are still getting the pain, inspite of injections (which are costly also), then i would suggest you to go for a second opinion.
What i am able to understand that you had small arthritis and due to the injury, the arthritis exaggerated and also resulted in a meniscal injury.
Now this meniscal injury at this stage is crucial. Because it's the treating doctor's judgement.
If money is not a problem, then the best way is to go for a "Diagnositc Arthroscopy" along with knee debridement where minor arthritis changes can be shapened for a picture perfect knee joint.
The other internal knee problems (meniscus injury etc) can b e also dealt with at the same time.
So think about it and discuss with your doctor as we can find a permanent cure via this method.
Feel free to discuss more.
Only you doctor can advise about permanent cures. I've been taking naproxin for arthritiis of the knee for three years, it's a lifeline for me and greatly reduces the problems I have. In Britain doctors are required to tell patients possible side effects and I have a printed sheet with a large number of frightening side effects. Most of the serious side effects are rare, remember crossing the road is potentially fatal. The most impotant to remember is possible intestinal trouble, if you notice blood in you faeces or vomit blood you should stop taking naproxin at once and tell a doctor. Also take plenty of fibre in your diet as Naproxin can cause constipation or diarrhoea. Having a healthy amount of firbre can help prevent that. Frankly I love many high fibre foods like tinned and dried apricots so being able to eat more of these without going to the toilet too ofen is a partial compensation for the other problems.